Article

Israel Journal of Mathematics

, Volume 3, Issue 1, pp 23-28

First online:

On cliques in graphs

  • J. W. MoonAffiliated withUniversity of Alberta
  • , L. MoserAffiliated withUniversity of Alberta

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

A clique is a maximal complete subgraph of a graph. The maximum number of cliques possible in a graph withn nodes is determined. Also, bounds are obtained for the number of different sizes of cliques possible in such a graph.